:: Volume 13, Issue 2 (3-2017) ::
JSRI 2017, 13(2): 131-153 Back to browse issues page
The Lomax-Exponential Distribution, Some Properties and Applications
Nasrin Hami Golzar *, Masoud Ganji, Hossein Bevrani
Abstract:   (3457 Views)

Abstract: The exponential distribution is a popular model in applications to real data. We propose a new extension of this distribution, called the Lomax-exponential distribution, which presents greater flexibility to the model. Also there is a simple relation between the Lomax-exponential distribution and the Lomax distribution. Results for moment, limit behavior, hazard function, Shannon entropy and order statistic are provided. To estimate the model parameters, the method of maximum likelihood and Bayse estimations are proposed. Two data sets are used to illustrate the applicability of the Lomax-exponential distribution.

Keywords: T-X family, Lomax distribution, Shannon entropy, simulation study.
Full-Text [PDF 304 kb]   (2357 Downloads)    
Type of Study: Research | Subject: General
Received: 2017/06/11 | Accepted: 2016/01/21 | Published: 2017/06/11



XML   Persian Abstract   Print



Volume 13, Issue 2 (3-2017) Back to browse issues page